CLARITIN/CLARATYNE (loratadine) and CLARITIN-D/CLARATYNE-D
Superior Allergy Relief from Schering-Plough
 
The best in the world at the best price!
 
->Home Page Anagen.net ->Shop on line - The available products
 
ORDER FORM - ORDER THIS PRODUCT ON LINE
 
->Claritin 30 tablets 10mg NZ$ 55, 180 tablets 10mg NZ$ 263
->Claritin D 28 tablets NZ$ 95, 56 tablets NZ$ 185
 
CLARITINŽ provides effective relief from the symptoms of seasonal allergies: itchy, watery eyes; itchy palate; sneezing; and runny
claritin.jpg (4648 byte)
nose. CLARITINŽ is also effective in relieving the symptoms of itching associated with chronic hives. Unlike all current over-the-counter and some prescription antihistamines (which can make people drowsy), CLARITINŽ has no drowsy side effects–so you feel better, not medicated! In studies, the incidence of drowsiness with CLARITINŽ was similar to that of placebo (sugar pill) at the recommended dose. Drowsiness may occur if you take more than the recommended dose.

CLARATYNE D \ CLARITIN D – BANISH THE HAYFEVER BLUES
(CONTAINS LORATADINE 5mg, PSEUDOEPHEDRINE SULFATE 120mg PER TABLET)


CLARATYNE decongestant, also known as Claritin D, provides 12 hours relief from allergic rhinitis (hayfever) symptoms. Each CLARATYNE tablet contains 5mg of non-drowsy anti-histamine (loratadine) and 120mg of a decongestant (pseudoephadrine sulfate) for the relief of hayfever, runny nose, nasal and sinus congestion, watery, itchy eyes and sneezing. Anti-histamines help reduce allergic symptoms by preventing the effects of a substance called histamine, which is produced by the body. Decongestants produce narrowing of blood vessels leading to clearing of the stuffy or blocked nose.

CLARATYNE DECONGESTANT DOSAGE

Adults 1 tablet swallowed 12 hourly (Do NOT chew tablet)
Children 12 years and over 1 tablet swallowed 12 hourly (Do NOT chew tablet)
Children 12 years and under  CLARATYNE D is NOT suitable for children under 12 years of age.

CAUTION

Do NOT take CLARATYNE D if you are allergic to any of the ingredients. Do NOT use if you are pregnant or breast feeding, if you are presently taking medication for hypertension (High blood pressure) or coronary artery disease or depression. If you have liver disease check with your doctor before commencing treatment.  
About Anagen.net  | How to advertise  |  Privacy PolicyLegal Disclaimer | Site resolution
Recommend this site to your friends  Anagen.net complete site in Italian language

Copyright Anagen.net